# SDR QXEA2020111200313

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 9,934 hours, 5,907 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH34871
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL MESSAGE ON APU START FOLLOWED BY APU BLEED EXHAUST SMELL ON WHEN APU START ACCOMPLISHED 2ND TIME AFTER MESSAGE EXTINGUISHED.  REMOVED FROM SERVICE.  INTERROGATED CMC FOUND FAULT CODE APU FAIL TO LIGHT.  C/W E175 FIM TASK 49-42-10-00-810-805-A00 STEPS 6. A-E.  INSPECTED IGNITER CABLES, FOUND NO DAMAGE.  INSPECTED IGNITERS, LT IGNITER IS SERVICEABLE, RT IGNITER NOT SERVICEABLE.  REINSTALLED LT IGNITER AND R & R RT IGNITER, IAW E175 AMM 49-42-05-000/400-801-A.  OPERATIONS CHECK GOOD, APU OPERATES NORMALLY, NO SMELL IN CABIN.  CLEAR MEL, ALL PLACARDS REMOVED, CB RESET, MC NOTIFIED.   AIRCRAFT RETURNED TO SERVICE.
